# SDR DALA2017010900170

- Difficulty date: November 15, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 111,410 hours, 13,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Bs 1241
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MIGRATED SHIM AT REAR SPAR KICK FITTING AT BS 1241 LBL 128 AFT LOWER EDGE INSIDE CENTER FUEL TANK. SHIM REPLACEMENT WITH SOLID SHIM REQUIRED PER B747-400 SRM 51-20-08, PARAGRAPH 4. B (2). PERFORMED VISUAL INSPECTION AT WING REAR UPPER CHORD KICK FITTING STA 1241 LBL 128 SHIM MIGRATION AT FWD LOWER SIDE IS 0.421 INCH AND SHIM AT LOWER SIDE IS 0.424 INCH, FOUND WITHIN LIMITS. C/W ERA 554259-14. MIGRATING SHIMS ARE WITHIN ERA LIMITS.
